# SDR 06FDEA03808

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11
- Aircraft serial: 48623
- Aircraft time: 31,597 hours, 4,608 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (WING SIDE), LOWER ATTACHMENT SPOT FACE FOUND   CORRODED. CORROSION REMOVED AS PER CMM 57-  44-08 PG   602-607 AND FOUND WITHIN DAC DWG ARC0502 LIMIT. ORIGINAL THK I/B: 0.465", O/B: 0.468"   REMAINING THK I/B: 0.423", O/B: 0.432", MATERIAL REMOVED I/B: 0.042", O/B: 0.036", MIN   ALLOWABLE THK: 0.720". REPAIR CARRIED OUT AS PER CMM 57-44-08 AND CLASSIFIED AS   MINOR PER   GMM 6-2-100.
